# SDR VNAA202312160004

- Difficulty date: December 16, 2023
- Submitted: December 17, 2023
- Operation: Air carrier
- Aircraft: N957LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146
- Condition: Dented
- Location: Unknown
- Part time: 13,087 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 120399 DISCREPANCY: FUSELAGE SKIN IS DENTED IN MULTIPLE AREAS UNDER THE FOOTPRINT OF THE RH VENTRAL FIN. CORRECTIVE ACTION: COMPLIED WITH MHIRJ REO 690-53-00-535 REV -- DATED 2023-12-06.
